| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
09/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user recently began experiencing discomfort with sound.
Event or Problem Description
The user recently began experiencing discomfort with sound.Re-implantation is considered.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress seems very likely.However, to determine an exact root cause device investigation would be necessary.Re-implantation is planned in (b)(6) 2025.
Event or Problem Description
The user recently began experiencing discomfort with sound.The suer has been reimplanted.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.The problems given in the recipient report appear to match the damage found.This is a final report.